# SDR CALA0001633

- Difficulty date: October 23, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N35888
- Make and model: Doug DC-9-82
- Aircraft serial: 49117
- Aircraft time: 52,990 hours, 29,245 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN DOUBLER AT RT WHEEL WELL FORWARD LOWER CORNER.  REMOVED INTERCOSTAL AND DOUBLER AND A NEW DOUBLER WAS INSTALLED IAW SRM 51-04 AND 53-30-5.
